MAUDE Adverse Event Report: HOLOGIC, INC. AFFIRM BREAST BIOPSY GUIDANCE SYSTEM

HOLOGIC, INC. AFFIRM BREAST BIOPSY GUIDANCE SYSTEM
Model Number STLC-00004
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that during an affirm breast biopsy guidance system procedure on (b)(6) 2026, that the customer experienced a targeting issue in which the targeted area appeared to be misaligned with the needle position.It was reported by the user site that procedure was not completed, and the patient was rescheduled to return for the biopsy.No user or patient injuries were reported.An applications specialist conducted a remote case review with the technologist and noted that the breast thickness was 26 mm while a standard needle was used; a standard needle is recommended for breast thicknesses of 28 mm or greater, and a petite needle is recommended for a 26 mm breast thickness.During the review, pending targets could not be placed on the stereo image pair to determine the x, y, and z coordinates because one of the stereo images included part of the patient's head and was therefore not usable.The physician elected not to continue the procedure and rescheduled the patient to return for the biopsy, requesting that the system be checked by service prior to the patient¿s return.A hologic field service engineer (fse) was dispatched to investigate the device and performed system integrity checks, qas targeting verification, image quality verification, and snr uniformity testing.The system passed all tests and calibrations and was verified to be operating within manufacturer specifications.No further information is currently available.

Brand Name
AFFIRM BREAST BIOPSY GUIDANCE SYSTEM
Common Device Name
BIOPSY GUIDANCE SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
600 technology dr
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC.
600 technology dr
newark DE 19702
Manufacturer Contact
dara smithers
600 technology dr
newark, DE 19702
MDR Report Key24646225
Report Number3005496266-2026-00056
Device Sequence Number18588440
Product Code IZH
UDI-Device Identifier15420045505858
UDI-Public(01)15420045505858(11)200221
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTLC-00004
Device Catalogue NumberSTLC-00004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown